MathSciNet Relay Station
MathSciNet bibliographic data
MR3365970 35R09 (35K10 60H15 60K35 65C35 92C17)
Godinho, David; Quiñinao, Cristobal Propagation of chaos for a subcritical Keller-Segel model. Ann. Inst. Henri Poincaré Probab. Stat. 51 (2015), no. 3, 965–992.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement